# SDR ASAA12710931

- Difficulty date: December 9, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 38,705 hours, 16,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC14902865
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE COMPARTMENT BS 1088 RBL 28 AT APU INLET DUCT ATTACH POINT TO BULKHEAD CORRODED.  REMOVED CORROSION ON STIFFENER STA 1088 RBL 28.  ORIGINAL THICKNESS .071 REMOVED .009 REMAINING THICKNESS .062 FOUND TO BE OUT OF LIMITS IAW B737 700 SRM 53 80 08 UT GAUGE USE T822SM MATERIAL 10 FOR STIFFENER.  REMOVED STIFFENER IAW B737 700 SRM 51 40 02.  FABRICATED STIFFENER IAW B737 700 SRM 53 80 08 AND B737 700 SRM 51 70 11.  ALODINED AND PRIMED STIFFENER IAW B737 700 SRM 51 20 01.  INSTALLED STIFFENER STA 1088 RBL 28 IAW B737 700 SRM 53 80 08 AND B737 700 SRM 51 70 11.
